Alert archive / Texas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 44, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 18, 2009, 3:03 AM CDT for Val Verde County, Texas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 18, 2009, 3:03 AM CDT (08:03 UTC)
- Expired
- Apr 18, 2009, 3:30 AM CDT
- In force
- 27 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
County Val Verde County, TX
The radar
The Laughlin AFB radar (KDFX), 135 km from the middle of the area, began a volume at 08:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 8.1 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3645 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KEWX 180803
SVREWX
TXC465-180830-
/O.NEW.KEWX.SV.W.0044.090418T0803Z-090418T0830Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
303 AM CDT SAT APR 18 2009
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN VAL VERDE COUNTY...
* UNTIL 330 AM CDT.
* AT 301 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS
LOCATED NEAR JUNO...AND MOVING NORTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE IMPACT TRAVELLERS ALONG
HIGHWAY 163 NORTH OF JUNO.
LAT...LON 3029 10132 3030 10086 3029 10084 3012 10106
3015 10132
TIME...MOT...LOC 0802Z 225DEG 25KT 3018 10117
$$2 follow-up statements
000
WWUS54 KEWX 180811
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
311 AM CDT SAT APR 18 2009
TXC465-180830-
/O.CON.KEWX.SV.W.0044.000000T0000Z-090418T0830Z/
VAL VERDE TX-
311 AM CDT SAT APR 18 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR NORTHERN VAL VERDE COUNTY...
AT 309 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS
LOCATED NEAR JUNO...MOVING NORTHEAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL AFFECT TRAVELLERS ALONG HIGHWAY 163 AND
FM ROAD 189.
LAT...LON 3029 10132 3030 10086 3029 10084 3012 10106
3015 10132
TIME...MOT...LOC 0810Z 226DEG 19KT 3021 10114
$$000
WWUS54 KEWX 180828
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
328 AM CDT SAT APR 18 2009
TXC465-180838-
/O.EXP.KEWX.SV.W.0044.000000T0000Z-090418T0830Z/
VAL VERDE TX-
328 AM CDT SAT APR 18 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN VAL VERDE COUNTY WILL
EXPIRE AT 330 AM CDT...
THE THUNDERSTORM OVER NORTHERN VAL VERDE COUNTY HAS WEAKENED TO
BELOW SEVERE LEVELS FOR NOW. HOWEVER...THIS STORM COULD STILL
PRODUCE MARBLE TO DIME SIZE HAIL.
LAT...LON 3029 10132 3030 10086 3029 10084 3012 10106
3015 10132
TIME...MOT...LOC 0828Z 226DEG 19KT 3027 10106
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 2:55 AM CDT, 8 minutes earlier.
Area forecast discussion, Apr 18, 2:55 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 255 AM CDT SAT APR 18 2009 .DISCUSSION... THE LAST IN A SERIES OF WAVES OF INSTABILITY WILL BEGIN TO PUSH ACROSS SOUTH CENTRAL TEXAS LATER THIS MORNING. THE DISTURBANCES HAVE BEEN TRIGGERED BY A SLOW MOVING UPPER LOW CURRENTLY POSITIONED OVER THE ROCKIES. AS THE LOW MOVES INTO THE CENTRAL AND SOUTHERN PLAINS REGIONS LATER TODAY..THE TAIL END OF AN UPPER LEVEL WAVE WILL ACCOMPANY THE LOWS MOVEMENT..BRINGING A LAST ROUND OF SHOWERS AND THUNDERSTORMS TO THE REGION. DUE TO THE VERY HEAVY RAINS THAT FELL YESTERDAY ACROSS THE EASTERN THIRD OF THE REGION..A FLASH FLOOD WATCH HAS BEEN ISSUED FOR TODAY ACROSS THE EASTERN HALF OF SOUTH CENTRAL TEXAS. AN ADDITIONAL AVERAGE ONE AND A HALF TO 3 INCHES MAY FALL TODAY IN THIS LAST ROUND OF ACTIVITY ACROSS THE WATCH AREA WITH LOCALLY HIGHER AMOUNTS POSSIBLE. SHOWERS AND STORMS WILL END ACROSS THE EASTERN CWA THIS EVENING AS THE DISTURBANCE MOVES EAST OF THE REGION. THE UPPER LOW WILL PUSH EAST INTO THE LOWER MISSISSIPPI VALLEY AREA TONIGHT WITH A DRY RIDGE OF HIGH PRESSURE BUILDING INTO THE REGION LATE TONIGHT AND SUNDAY. MOSTLY SUNNY AND WARMER SUNDAY WITH SUBSIDENT NORTHWEST FLOW ALOFT. A DIGGING TROUGH ACROSS THE GREAT LAKES INTO THE UPPER MIDWEST WILL COMBINE WITH A MAMMOTH UPPER RIDGE CENTERED OVER THE SOUTHWEST U.S. TO GIVE STRONG NORTHWEST FLOW ALOFT WITH A MOSTLY CLEAR..STABLE WEATHER PATTERN TO SOUTH CENTRAL TEXAS MONDAY THROUGH WEDNESDAY. MORNINGS WILL REMAIN COOL WITH A GRADUAL WARMING TREND THROUGH THE PERIOD. HIGHS WILL BE IN THE UPPER 70S TO LOWER 80S MONDAY WARMING INTO THE 80S REGION-WIDE TUESDAY AND 80S TO A FEW 90S SOUTHWEST PORTIONS ON WEDNESDAY. THE UPPER FLOW WILL FLATTEN OUT BY LATE WEDNESDAY WITH INCREASING GULF MOISTURE AS SOUTHERLY FLOW RETURNS. THE LATTER HALF OF THE WEEK WILL SEE WARMER MORNINGS AS GULF MOISTURE RETURNS. MORNING LOW CLOUDS WILL LIFT TO PARTLY CLOUDY DURING THE LATTER HALF OF THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 73 57 79 53 80 / 80 10 0 0 0 AUSTIN BERGSTROM INTL AIRPORT 74 54 81 49 78 / 80 10 0 0 0 NEW BRAUNFELS MUNI AIRPORT 76 52 84 51 81 / 80 10 0 0 0 BURNET MUNI AIRPORT 73 53 77 51 77 / 60 - 0 0 0 DEL RIO INTL AIRPORT 83 55 84 52 82 / 20 - - 0 0 GEORGETOWN MUNI AIRPORT 72 55 77 51 77 / 60 10 0 0 0 HONDO MUNI AIRPORT 78 52 82 50 80 / 50 - - 0 0 SAN MARCOS MUNI AIRPORT 74 54 81 51 79 / 80 10 0 0 0 LA GRANGE - FAYETTE REGIONAL 74 59 79 54 76 / 80 10 - 0 0 SAN ANTONIO INTL AIRPORT 76 57 83 50 81 / 70 - 0 0 0 STINSON MUNI AIRPORT 75 55 85 54 80 / 70 - - 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 6 AM CDT THIS MORNING THROUGH THIS AFTERNOON FOR THE FOLLOWING COUNTIES: ATASCOSA...BASTROP...BEXAR...CALDWELL... COMAL...DE WITT...FAYETTE...GONZALES...GUADALUPE...HAYS...KARNES... LAVACA...LEE...TRAVIS...WILLIAMSON...WILSON. && 02/18
Hazardous weather outlook, Apr 17, 9:32 PM CDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 932 PM CDT FRI APR 17 2009 TXZ171>173-183>194-202>209-217>225-228-181100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 932 PM CDT FRI APR 17 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED. .DAY TWO...SATURDAY... SEVERE THUNDERSTORMS AND LOCALLY HEAVY RAINFALL ARE POSSIBLE ON SATURDAY. THE PRIMARY SEVERE WEATHER THREAT WILL BE LARGE HAIL. A FLASH FLOOD WATCH IS ALSO IN EFFECT ON SATURDAY GENERALLY ALONG AND EAST OF THE I-35/I-37 CORRIDOR. .DAYS THREE THROUGH SEVEN...SUNDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON SATURDAY.
In the hours before
Local storm report, Apr 17, 9:44 PM CDT, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
944 PM CDT FRI APR 17 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1115 PM HAIL 3 E LAUGHLIN AFB 29.36N 100.73W
04/16/2009 E1.00 INCH VAL VERDE TX PUBLIC
THE PUBLIC REPORTED HAIL OFF OF COCOBOLO TRAIL
0630 AM HAIL 1 E DEL RIO 29.38N 100.88W
04/17/2009 M0.75 INCH VAL VERDE TX LAW ENFORCEMENT
0645 AM HAIL 2 NW DEL RIO 29.40N 100.92W
04/17/2009 E0.70 INCH VAL VERDE TX PUBLIC
PEA TO DIME SIZE HAIL ALONG WITH STRONG WINDS.
0724 AM HAIL 2 S DEL RIO 29.35N 100.90W
04/17/2009 E0.50 INCH VAL VERDE TX COCORAHS
0730 AM HAIL 9 WNW LEAKEY 29.77N 99.90W
04/17/2009 M0.88 INCH REAL TX CO-OP OBSERVER
THE HAIL LASTED FOR 10 MINUTES.
0750 AM HAIL 2 SE ENCHANTED ROCK STA 30.49N 98.83W
04/17/2009 M1.00 INCH GILLESPIE TX PUBLIC
QUARTER SIZE HAIL AT THE TROIS ESTATE NEAR ENCHANTED
ROCK
0753 AM HAIL 4 NE BUCHANAN DAM 30.85N 98.39W
04/17/2009 M0.88 INCH BURNET TX PUBLIC
0757 AM HAIL 11 NE TOW 30.98N 98.33W
04/17/2009 E1.00 INCH BURNET TX PUBLIC
NICKEL TO QUARTER SIZE HAIL NEAR DEER CREEK ROAD.
0814 AM HAIL 1 S FREDERICKSBURG 30.26N 98.87W
04/17/2009 M1.50 INCH GILLESPIE TX LAW ENFORCEMENT
INCH TO INCH AN HALF HAIL REPORTED IN FREDERICKSBURG.
0843 AM HAIL 1 WNW JOHNSON CITY 30.28N 98.42W
04/17/2009 M0.50 INCH BLANCO TX COCORAHS
PEA TO HALF INCH SIZE HAIL...ALONG WITH 1.6 INCHES OF
RAINFALL IN AN HOUR.
0853 AM HAIL 5 WNW GEORGETOWN 30.68N 97.76W
04/17/2009 M0.25 INCH WILLIAMSON TX CO-OP OBSERVER
PEA SIZE HAIL ALONG FM3405
0858 AM HAIL 1 WNW JOHNSON CITY 30.28N 98.42W
04/17/2009 E0.50 INCH BLANCO TX CO-OP OBSERVER
PEA TO MARBLE SIZE HAIL NEAR JOHNSON CITY.
0905 AM HAIL 2 W BLANCO 30.10N 98.46W
04/17/2009 M0.50 INCH BLANCO TX CO-OP OBSERVER
PEA TO LARGE MARBLE SIZE HAIL...ALONG WITH HEAVY
RAINFALL.
0915 AM HAIL 5 N LAGO VISTA 30.52N 98.00W
04/17/2009 E0.25 INCH TRAVIS TX PUBLIC
PEA SIZE HAIL WAS LOCATED AT LOHMANS AND BOGGY AND
FM1431.
0918 AM HAIL PEDERNALES FALLS STATE 30.31N 98.25W
04/17/2009 E0.75 INCH BLANCO TX PARK SERVICE
0920 AM HAIL 1 W DRIPPING SPRINGS 30.19N 98.11W
04/17/2009 E0.25 INCH HAYS TX CO-OP OBSERVER
PEA SIZE HAIL REPORTED ON U.S. HIGHWAY 290 AND
SPORTSPLEX DRIVE.
1016 AM FLOOD 5 N AUSTIN 30.34N 97.74W
04/17/2009 TRAVIS TX PUBLIC
LAKEWOOD AT BULL CREEK LOW WATER CROSSING IS CLOSED.
1025 AM HAIL 10 N SAN ANTONIO 29.57N 98.49W
04/17/2009 E0.75 INCH BEXAR TX BROADCAST MEDIA
PENNY SIZE HAIL ON HIGHWAY 281 AND EVANS.
1230 PM HAIL 1 E DILLEY 28.67N 99.15W
04/17/2009 E0.50 INCH FRIO TX PUBLIC
PEA TO MARBLE SIZE HAIL
0120 PM HAIL 1 N MCQUEENEY 29.61N 98.04W
04/17/2009 E0.25 INCH GUADALUPE TX PUBLIC
0154 PM HAIL 3 NNW MANOR 30.39N 97.57W
04/17/2009 M0.50 INCH TRAVIS TX AIRPLANE PILOT
AIRPORT MANAGER AT THE AUSTIN BIRDS NEST AIRPORT.
0210 PM FLOOD FLATONIA 29.69N 97.11W
04/17/2009 FAYETTE TX LAW ENFORCEMENT
SEVERAL CARS WERE WASHED OFF FM609 .
0245 PM FLASH FLOOD MOULTON 29.57N 97.15W
04/17/2009 LAVACA TX LAW ENFORCEMENT
MOULTON POLICE CHIEF REPORTS STREET FLOODING IN THE
CITY FROM OVER 7 INCHES OF RAIN.
0245 PM HEAVY RAIN 1 NW MOULTON 29.58N 97.16W
04/17/2009 M9.75 INCH LAVACA TX LAW ENFORCEMENT
HEAVY RAIN ALONG STATE HIGHWAY 1680. AMOUNT IS FROM
MIDNIGHT.
0245 PM FLASH FLOOD MOULTON 29.57N 97.15W
04/17/2009 LAVACA TX LAW ENFORCEMENT
STATE HIGHWAY 532 CLOSED FROM SOUTHWEST OF MOULTON TO
SOUTHEAST OF MOULTON.
0249 PM FLOOD MOULTON 29.57N 97.15W
04/17/2009 LAVACA TX LAW ENFORCEMENT
POLICE DEPT REPORTS SOME STREET FLOODING WITH OVER 7
INCHES OF RAINFALL SINCE THIS MORNING.
0256 PM FLOOD 1 NW MOULTON 29.58N 97.16W
04/17/2009 LAVACA TX LAW ENFORCEMENT
UPDATED...THE POLICE DEPT HAS RECIEIVED 9.75 INCHES OF
RAINFALL SINE MIDNIGHT.
0300 PM HEAVY RAIN 3 WNW GONZALES 29.53N 97.49W
04/17/2009 M2.00 INCH GONZALES TX COCORAHS
TWO INCHES OF RAIN WITHIN THE PAST TWO HOURS.
0325 PM FLOOD MOULTON 29.57N 97.15W
04/17/2009 LAVACA TX LAW ENFORCEMENT
HIGHWAYS FM1618 AND FM532 ARE CLOSED DUE TO FLOODING.
0338 PM FLASH FLOOD FLATONIA 29.69N 97.11W
04/17/2009 FAYETTE TX CO-OP OBSERVER
HIGHWAY 90 EAST OUT OF FLATONIA IS CLOSED DUE TO HIGH
WATER.
0412 PM HAIL 1 NW FLORENCE 30.85N 97.80W
04/17/2009 M0.25 INCH WILLIAMSON TX FIRE DEPT/RESCUE
HAIL ON STATE HIGHWAY 138 JUST WEST OF STATE HIGHWAY
195.
0525 PM HAIL 3 W LEXINGTON 30.41N 97.06W
04/17/2009 E0.50 INCH LEE TX PUBLIC
0530 PM HAIL 4 N LEXINGTON 30.47N 97.01W
04/17/2009 E0.88 INCH LEE TX PUBLIC
NEAR TANGLEWOOD...HAIL LARGE ENOUGH TO DAMAGE PICKUP
TRUCKS
&&
EVENT NUMBER 00503 00510 00484 00511 00487 00494 00495 00496 00486
00492 00512 00488 00513 00514 00497 00515 00491 00493 00516 00517
00498 00499 00505 00506 00507 00500 00518 00502 00519 00501 00504
00508 00509
SBSSpecial weather statement, Apr 18, 12:25 AM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1225 AM CDT SAT APR 18 2009 TXZ219-220-180615- ATASCOSA-FRIO- 1225 AM CDT SAT APR 18 2009 ...A STRONG THUNDERSTORM WAS APPROACHING ATASCOSA AND FRIO COUNTIES... AT 1219 AM CDT...NWS METEOROLOGISTS ARE TRACKING A SEVERE THUNDERSTORM NEAR 18 MILES EAST OF COTULLA...MOVING NORTHEAST AT 40 MPH. THE STORM IS SLOWLY WEAKENING AND MAY FALL BELOW SEVERE LEVELS BY THE TIME IT REACHES THE ATASCOSA AND FRIO COUNTY LINES. MARBLE SIZE HAIL...AND WINDS AROUND 50 MPH ARE STILL EXPECTED AS THIS STORM ENTERS ATASCOSA AND FRIO COUNTIES. PEOPLE IN SOUTHEASTERN FRIO AND SOUTHWESTERN ATASCOSA COUNTIES... INCLUDING THE FOLLOWING LOCATIONS...CHARLOTTE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
Special weather statement, Apr 18, 2:36 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 236 AM CDT SAT APR 18 2009 TXZ183-180830- VAL VERDE- 236 AM CDT SAT APR 18 2009 ...A STRONG THUNDERSTORM WAS AFFECTING VAL VERDE COUNTY... AT 236 AM CDT...NWS METEOROLOGISTS ARE TRACKING A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF PANDALE...OR 19 MILES WEST OF JUNO...MOVING NORTHEAST AT 30 MPH. PEOPLE IN VAL VERDE COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. MARBLE SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
Special weather statement, Apr 18, 2:46 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 246 AM CDT SAT APR 18 2009 TXZ217-180845- MAVERICK- 246 AM CDT SAT APR 18 2009 ...A STRONG THUNDERSTORM WAS AFFECTING MAVERICK COUNTY... AT 245 AM CDT...NWS METEOROLOGISTS ARE TRACKING A STRONG THUNDERSTORM 23 MILES SOUTH OF EL INDIO...MOVING NORTHEAST AT 25 MPH. PEOPLE IN MAVERICK COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. MARBLE SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 9:20 PM CDT | Flash Flood Watch | EWX | Atascosa, Bastrop, Bexar, Caldwell, Comal, DeWitt and 10 more | 19 hr |
| Apr 18, 3:45 AM CDT | Severe Thunderstorm Warning | EWX | Uvalde, Zavala | 60 min |
| Apr 18, 4:57 AM CDT | Areal Flood Advisory | EWX | Frio, Medina, Uvalde, Zavala | 2 hr |
| Apr 18, 5:11 AM CDT | Areal Flood Advisory | EWX | Atascosa, Caldwell, Gonzales, Guadalupe, Wilson | 2 hr |
| Apr 18, 5:46 AM CDT | Areal Flood Advisory | EWX | Bexar | 119 min |
| Apr 18, 5:49 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 56 min |
| Apr 18, 6:45 AM CDT | Flash Flood Warning | EWX | Bastrop, Bexar, Caldwell, Fayette, Gonzales, Guadalupe and 2 more | 4 hr |
| Apr 18, 7:47 AM CDT | Flash Flood Warning | EWX | DeWitt, Fayette, Gonzales, Karnes, Lavaca, Lee and 1 more | 4 hr |
| Apr 18, 8:44 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Lavaca | 29 min |
| Apr 18, 10:50 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bastrop, Caldwell, Fayette, Gonzales, Guadalupe and 1 more | 115 min |
| Apr 18, 11:45 AM CDT | Flash Flood Warning | EWX | DeWitt, Gonzales, Lavaca | 3 hr |
| Apr 18, 12:01 PM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 24 hr |
| Apr 18, 4:13 PM CDT | River Flood Warning | EWX | DeWitt | 60 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.